Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Interpolating sequences in the polydisc

Authors: Bo Berndtsson, Sun-Yung A. Chang and Kai-Ching Lin
Journal: Trans. Amer. Math. Soc. 302 (1987), 161-169
MSC: Primary 32A35; Secondary 30E05
MathSciNet review: 887503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {H^\infty }({D^n})$ denote the set of all bounded analytic functions defined on the polydisc $ {D^n}$ of $ {{\mathbf{C}}^n}$. In this note, we give a sufficient condition for sequences of points in $ {D^n}$ to be interpolating sequences for $ {H^\infty }({D^n})$. We also discuss some conditions for interpolation of general domains.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A35, 30E05

Retrieve articles in all journals with MSC: 32A35, 30E05

Additional Information

PII: S 0002-9947(1987)0887503-9
Keywords: Interpolating sequences, Carleson measure, Gleason distance
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia